Einige einfach-zusammenhängende Hilbertschemata.

Gerd Gotzmann

Mathematische Zeitschrift (1982)

  • Volume: 180, page 291-306
  • ISSN: 0025-5874; 1432-1823

How to cite


Gotzmann, Gerd. "Einige einfach-zusammenhängende Hilbertschemata.." Mathematische Zeitschrift 180 (1982): 291-306. <http://eudml.org/doc/173190>.

author = {Gotzmann, Gerd},
journal = {Mathematische Zeitschrift},
keywords = {Hilbertscheme; Hilbertpolynomial; connectedness},
pages = {291-306},
title = {Einige einfach-zusammenhängende Hilbertschemata.},
url = {http://eudml.org/doc/173190},
volume = {180},
year = {1982},

AU - Gotzmann, Gerd
TI - Einige einfach-zusammenhängende Hilbertschemata.
JO - Mathematische Zeitschrift
PY - 1982
VL - 180
SP - 291
EP - 306
KW - Hilbertscheme; Hilbertpolynomial; connectedness
UR - http://eudml.org/doc/173190
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.